# SDR TRAX200700022

- Difficulty date: January 3, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 20,182 hours, 16,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 621 AFT PRESSURE BULKHEAD IS CRACKED BY UPPER CARGO DOOR CUTOUT STIFFENER ATTACH POINT.  CRACK APPROX 0.025 IN LENGTH MARKED.
